My husband has atrial fib and is on Tikosyn, Warfarin, Amlodapine and Metopropyl. Is it safe to take a good multiply vitamin with these meds?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
It was not until she started on warfarin that she had the headaches or swollen feet. Her doctor appears to regard me as a nuisance, as every time I ...
2 answers • 5 Jul 2011
... pricey so before I purchase it, I'm wondering if anyone can offer feedback on it. It seems all womens vitamins have K but senior vitamins do ...
3 answers • 21 Jan 2013
I have been taking Tikosyn five or six years. I am also on Metoprolol, Jantoven, and Lisinopril. My EP says that Tikosyn is causing loss of kidney ...
1 answer • 14 May 2013
The major chains in my area do not or can not get this medicine. I need a place to fill my prescription I live in Gautier, MS 39553
1 answer • 19 Mar 2014